Oxford medical case reports · 2026
Cutaneous Leukocytoclastic Vasculitis as a rare adverse event of infliximab in Crohn's disease: a case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
El Mourad Houssam, Alsayed Esraa, Al Doheyan Tamadar, Alomar Yasser, Alharbi Othman
Аннотация
Leukocytoclastic vasculitis (LCV) is a rare, immune-mediated small-vessel vasculitis that can be triggered by infections, autoimmune diseases, or medications, including biologic therapies. We present a case of a patient with Crohn's disease who developed biopsy proven LCV during longterm infliximab therapy. After four years of sustained remission on infliximab, she developed cutaneous palpable purpura affecting the lower extremities. Laboratory evaluation excluded systemic vasculitis, infection, and other secondary causes. Histopathology confirmed leukocytoclastic vasculitis. Discontinuation of infliximab, led to complete resolution of skin lesions. This case underscores the importance of clinician awareness of rare biologic-associated adverse effects and highlights the need for timely recognition and management to prevent systemic involvement.